Welcome! My name isXXXXX am a UC Davis graduate, and currently, a Medical Director of a veterinary hospital.
I am sorry to hear about this concern.
Fortunately, you have a good size dog, unlike a maltese
or yorkie. So, Ruby, can tolerate some of these medications.
If it was only 1 tablet, I see no indication for emergency therapy or to induce vomiting.
I would still keep an eye
out for any digestive upset including bad diarrhea, which may take a day or two to manifest, but that's about it.
some of these medications can sometimes cause restlessness or sedation, but that should be only temporary.
Sorry to hear what happened. I would only monitor and consult an ER vet for supportive care if concerning symptoms do pop up over the next 6 hours.
Please let me know if there is anything I did not cover for you. I hope that information has been helpful.
Please remember to select Reply to Expert, if for any reason you need further clarification, have more questions, or were expecting a different type of answer. Please, hold off providing your feedback rating until you have asked all your questions.
Otherwise, I greatly appreciate your rating to close the question. My goal is to try and provide you the best answer possible.